Zhurnal Vychislitel'noi Matematiki i Matematicheskoi Fiziki
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 2000, Volume 40, Number 3, Pages 473–482 (Mi zvmmf1533)  

This article is cited in 8 scientific papers (total in 8 papers)

Oscillations in stratified rotating fluid induced by a wave traveling along the inclined bottom

A. B. Alshin, L. V. Perova

M. V. Lomonosov Moscow State University, Faculty of Physics

Full text: PDF file (1306 kB)
References: PDF file   HTML file

English version:
Computational Mathematics and Mathematical Physics, 2000, 40:3, 450–459

Bibliographic databases:
UDC: 517.958:531.327
MSC: Primary 76U05; Secondary 76B70, 35Q35, 76M45
Received: 03.11.1999

Citation: A. B. Alshin, L. V. Perova, “Oscillations in stratified rotating fluid induced by a wave traveling along the inclined bottom”, Zh. Vychisl. Mat. Mat. Fiz., 40:3 (2000), 473–482; Comput. Math. Math. Phys., 40:3 (2000), 450–459

Citation in format AMSBIB
\Bibitem{AlsPer00}
\by A.~B.~Alshin, L.~V.~Perova
\paper Oscillations in stratified rotating fluid induced by a wave traveling along the inclined bottom
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 2000
\vol 40
\issue 3
\pages 473--482
\mathnet{http://mi.mathnet.ru/zvmmf1533}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1781128}
\zmath{https://zbmath.org/?q=an:0991.76091}
\transl
\jour Comput. Math. Math. Phys.
\yr 2000
\vol 40
\issue 3
\pages 450--459


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf1533
  • http://mi.mathnet.ru/eng/zvmmf/v40/i3/p473

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. B. Alshin, E. A. Alshina, A. A. Boltnev, O. A. Kacher, P. V. Koryakin, “The numerical solution of initial-boundary value problems for the Sobolev type equations on quasi-uniform grids”, Comput. Math. Math. Phys., 44:3 (2004), 465–484  mathnet  mathscinet  zmath  elib
    2. L. V. Perova, “On propagation of disturbances produced by a wave traveling over an inclined bottom in a rotating stratified fluid”, Comput. Math. Math. Phys., 44:1 (2004), 167–172  mathnet  mathscinet  zmath
    3. L. V. Perova, “Oscillations of semi-infinite stratified fluid with its free surface excited by moving sources”, Comput. Math. Math. Phys., 45:6 (2005), 1068–1085  mathnet  mathscinet  zmath
    4. L. V. Perova, “On oscillations of a semi-infinite rotating liquid with its free surface excited by moving sources”, Comput. Math. Math. Phys., 46:5 (2006), 891–906  mathnet  crossref  mathscinet
    5. L. V. Perova, “Oscillations of a rotating stratified fluid with its free surface excited by moving sources”, Comput. Math. Math. Phys., 47:5 (2007), 863–881  mathnet  crossref  mathscinet
    6. L. V. Perova, “Propagation of perturbations in a two-layer stratified fluid with an interface excited by moving sources”, Comput. Math. Math. Phys., 48:6 (2008), 1001–1023  mathnet  crossref  zmath  isi
    7. L. V. Perova, A. G. Sveshnikov, “Propagation of perturbations in fluids excited by moving sources”, Comput. Math. Math. Phys., 50:12 (2010), 2109–2117  mathnet  crossref  adsnasa
    8. L. V. Perova, “Propagation of perturbations in a two-layer stratified rotating fluid with an interface excited by moving sources”, Comput. Math. Math. Phys., 53:1 (2013), 93–118  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib  elib
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:203
    Full text:67
    References:32
    First page:1

     
    Contact us:
     Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022